# SDR CA190304012

- Difficulty date: March 2, 2019
- Submitted: August 14, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 820971
- Condition: Failed
- Location: Nacelle
- Part time: 8,959 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: M
- Precautionary procedure: C

## Discrepancy

(CAN) ABORTED TAKE OFF DUE TO DUAL BLEED HOT CAUTION. MAINTENANCE FOUND FAULT CODES FOR NACELLE FLOW CONTROL SHUT-OFF VALVE. VALVE REPLACED. AIRCRAFT IS NOW BACK INTO SERVICE.
